# SDR SWAA2016032950335

- Difficulty date: March 28, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,089 hours, 48,934 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EVAC SLIDE GIRT BAR BRACKET OUT OF POSITION.  REPOSITIONED BRACKET IAW SIP.
